| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nausea (1970); Dizziness (2194); Balance Problems (4401)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced dizziness, nausea, feeling off-center, clinical reason being intraocular lens implantation affecting activities of daily living.The iol was explanted and exchanged for an unknown atiol following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).